# SDR AALA20161221007

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 1,862 hours, 738 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Fire
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

PRIOR TO PUSHBACK, FLIGHT ATTENDANT REPORTED A FIRE IN THE FORWARD GALLEY NR 2 OVEN. ELECTRICAL POWER WAS SHUT OFF AND FIRE EXTINGUISHED INSIDE OVEN.  CLEANED THE OVEN IAW AMM 25-35-00. OPERATIONAL CHECKED GOOD.
